# SDR GTIA2023111437602

- Difficulty date: November 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 18,124 hours, 7,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DOOR ASSIST BOTTLES NEED TO BE SERVICE-SERVICED SEVERAL DOOR ASSIST BOTTLE IAW AMM 52-10-00
